How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 24467
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
55012488
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

My fox terrier 20 lbs ate 4 dark choc expresso beans

Customer Question

My fox terrier 20 lbs ate 4 dark choc expresso beans
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Camille-Mod replied 1 year ago.
Hello, I'm Camille and I’m a moderator for this topic. Hi I am sorry, your requested Expert has been unable to respond, I will be working with other Experts to try to help you with your question. Sometimes it may take a bit of time to find the right fit. I was checking to see if you had already found your answer or if you still needing assistance from one of our Experts? Please let me know if you wish to continue waiting or if you would like for us to close your question. Also remember that JustAnswer has a multitude of categories to help you with all your needs from Pet to Legal. Thank you, Camille~Moderator
Expert:  Dr. Michael Salkin replied 1 year ago.
Aloha! You're speaking to Dr. Michael Salkin
I'm sorry that your question wasn't answered in a timely manner. I'm sure that you've seen by now that there wasn't enough caffeine or theobromine in the bean or chocolate, respectively, to cause intoxication in a 20 lb dog. Mild agitation might have been seen and vomiting can always occur after the ingestion of such an unfamiliar "food" but intoxication shouldn't be a consideration. There are no persistent adverse effects expected.
Please respond with further questions or concerns if you wish.